# SDR MWEA756

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 60030451
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN OVERHEAD EMERGENCY LIGHTS DID NOT ILLUMINATE WHEN SELECTED.  MTC REPLACED TERMINAL END ON BROKEN GROUND WIRE FROM BATTERY PACK.
